# SDR USAA2009081792137

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 30,648 hours, 10,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 439
- Condition: Low Pressure
- Location: Mid Door
- Part time: 30,648 hours, 10,961 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 797 - PHL - EMERGENCY EGRESS SYSTEM - CAUTION LIGHT ON FLIGHT ATTENDANT CIDS PANEL IS ILLUMINATED.  MAINTENANCE SERVICED MID RIGHT DOOR ASSIST BOTTLE TO PROPER LEVEL.
